You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Simplifying the Matrix of a WFF
The Journal of Symbolic Logic
Vol. 33, No. 2 (Jun., 1968), pp. 180-192
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2269865
Page Count: 13
You can always find the topics here!Topics: Logical theorems, Atoms, Predicate logic, Mathematical procedures, Economic theory, Mathematical theorems, Rules of inference, Type theory, Logical disjunction, Mathematical problems
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Journal of Symbolic Logic © 1968 Association for Symbolic Logic